MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 9MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 9MM; SCREW, FIXATION, BONE
Model Number 02.214.109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown surgery on (b)(6) 2019, the surgeon was putting a cortex screw in a 4th metacarpal and the head sheared off.The 3/4 of the screw shaft was left implanted in the patient while the head and 1/4 shaft was removed.Then, the drill bit/k-wire attachment broke off in the patient.The surgeon believes a previous fracture in the same location could have increased the patient's bone density.Procedure was successfully completed without delay.Fragments were generated but retained in the patient.Patient is stable.This report is for one (1) 1.5 mm cortex screw.This is report 2 of 2 for complaint (b)(4).

Brand Name
1.5MM CORTEX SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 9MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8557774
Report Number2939274-2019-57697
Device Sequence Number16686506
Product Code HWC
UDI-Device Identifier10886982055439
UDI-Public(01)10886982055439
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.214.109
Device Catalogue Number02.214.109
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/26/2019
Patient Sequence Number1
Patient Age25 YR
Patient Weight100